# SDR CA150818001

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 6100 · Propeller System
- Part: Brake
- Condition: Burned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE ALARM, PROPELLER BRAKE UNLOCK, FLASHED ONE TIME, AFTER LANDING DURING TAXIING A THICK WHITE SMOKE FROM THE FRONT OF RT ENGINE WAS OBSERVED, PROPELLER BREAKS WERE NOT ENGAGED.  AFTER ENGINE SHUTDOWN CUSTOMER WITNESSED A LOT OF HYD FLUID ON THE RT WING, ENGINE NACELLE AND FUSELAGE, ALSO THE PROPELLER BRAKE WAS BURNED AND THE PROPELLER VERY HARD TO TURN BY HAND WITH THE PROPELLER BRAKE SWITCH ON OFF POSITION.
